# SDR DALA2015011300271

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AT FUEL ACCESS PANEL 1464C AND 1466C RT WING. CORROSION ON COUNTERSINKS ON ACCESS PLATES 1464C AND 1466C WAS REMOVED IAW SRM 51-22-2A.  ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A.
